# SDR DALA2018092405721

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 46,541 hours, 32,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR GIRT BAR WAS NOT POSITIONED THROUGH SLIDE WIRE LOOP. MAINTENANCE RE-POSITIONED THE L1 DOOR GIRT BAR THROUGH WIRE LOOP LANYARD. CHECKS NORMAL PER AMM 25-61-13.
